# SDR SWAA2012060404552

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 35,231 hours, 24,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5940767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 996 TO BS 1012, BETWEEN STR 30L TO STR 30R.  REMOVED AND REPLACED STRINGER IAW SRM.
